Delay-dependent stability and stabilisation of two-dimensional positive Markov jump systems with delays

Hien, LeVan and Trinh, Hieu 2017, Delay-dependent stability and stabilisation of two-dimensional positive Markov jump systems with delays, IET control theory and applications, vol. 11, no. 10, pp. 1603-1610, doi: 10.1049/iet-cta.2016.1358.

Attached Files
Name Description MIMEType Size Downloads

Title Delay-dependent stability and stabilisation of two-dimensional positive Markov jump systems with delays
Author(s) Hien, LeVan
Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Journal name IET control theory and applications
Volume number 11
Issue number 10
Start page 1603
End page 1610
Total pages 9
Publisher The Institution of Engineering and Technology
Place of publication Stevenage, Eng.
Publication date 2017-06
ISSN 1751-8644
1751-8652
Keyword(s) Science & Technology
Technology
Automation & Control Systems
Engineering, Electrical & Electronic
Instruments & Instrumentation
Engineering
delays
stochastic systems
closed loop systems
linear programming
asymptotic stability
Markov processes
mode-dependent controller
linear programming problem
closed-loop system
exponential mean stability
Markov jump systems
delay-dependent stability
OUTPUT-FEEDBACK CONTROL
2-D DISCRETE-SYSTEMS
TIME-VARYING DELAYS
LINEAR-SYSTEMS
ROESSER MODEL
STOCHASTIC STABILITY
TRANSITION-PROBABILITIES
EXPONENTIAL STABILITY
STATE-DELAYS
Language eng
DOI 10.1049/iet-cta.2016.1358
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Grant ID DP130101532
Copyright notice ┬ęThe Institution of Engineering and Technology 2015
Persistent URL http://hdl.handle.net/10536/DRO/DU:30093683

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 51 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 06 Apr 2017, 15:28:45 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.